Starlikeness of functions satisfying a differential inequality

Tom 61 / 1995

Rosihan Ali, S. Ponnusamy, Vikramaditya Singh Annales Polonici Mathematici 61 (1995), 135-140 DOI: 10.4064/ap-61-2-135-140

Streszczenie

In a recent paper Fournier and Ruscheweyh established a theorem related to a certain functional. We extend their result differently, and then use it to obtain a precise upper bound on α so that for f analytic in |z| < 1, f(0) = f'(0) - 1 = 0 and satisfying Re{zf''(z)} > -λ, the function f is starlike.

Autorzy

  • Rosihan Ali
  • S. Ponnusamy
  • Vikramaditya Singh

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek